Posted 5/1/2011 8:13 PM (GMT -6)
I had a total thyroidectomy in 2002. For the last year and a half, I've been trembling, shaking, not just my hands but my whole body. I also have heart palpitations, and my heart skips a beat at times and flutters, even while I'm trying to sleep. Is this due to levothyroxine?
Ever since my dosage has been increased from 88 mcg. to 100 mcg. to 112 mcg., I've had these symptoms. Also, I have such high anxiety, that I feel like I'm going to go crazy. I've told ENDO this and she says that these symptoms aren't from meds. I don't take any other meds.
She has me alternating the 112 mcg. where I take them twice a week, and take the 100 mcg. and I'm still shaking and have heart palpitations. At times, the symptoms get so bad, I stop taking the meds for two days. I usually feel better after I do this.
I'm seeing ENDO tomorrow. Last month, my TSH was 5.7, which I know isn't good but why do I get these Hyper symptoms when TSH is 5.7?
Can anyone give me suggestions on meds? Don't know whether to change to levoxyl or another brand or to try Armour. I can't take syntroid. Was put on that after thyroidectomy, and was very sick on it. I don't think my ENDO endorses Armour. Also, worrried about how long it'll take to get use to Armour and get TSH regulated.
Would appreciate any help. I'm tired of shaking and having heart palpitations.